Théoremes de bidualité locale pour les \(D_ x\)-modules holonomes. (French) Zbl 0525.32025


32L10 Sheaves and cohomology of sections of holomorphic vector bundles, general results
32C37 Duality theorems for analytic spaces
14F10 Differentials and other special sheaves; D-modules; Bernstein-Sato ideals and polynomials
32L05 Holomorphic bundles and generalizations
32C35 Analytic sheaves and cohomology groups
32K15 Differentiable functions on analytic spaces, differentiable spaces
Full Text: DOI


[1] J. E. Björk,Rings of differential operators. North-Holland Company – Amsterdam (1979).
[2] P. Deligne,Equations différentielles à points singuliers réguliers, Lecture Notes in Math. no 163. Berlin-Heidelberg-New York, Springer (1969).
[3] A. Grothendieck,Séminaire de géométrie algébrique du Bois Marie 1965–66. Cohomologiel-adique et fonctions L. Lectures Notes in Math. no 569. Berlin-Heidelberg-New York, Springer (1977).
[4] A. Grothendieck, On the De Rham. Cohomology of Algebraic VarietiesPubl. I.H.E.S. 29 (1966), 95–103. · Zbl 0145.17602
[5] M. Kashiwara, On the maximally over determined systems of linear differential equations I.Publ. R.I.M.S. Kyoto University. 10 (1975), 563–579. · Zbl 0313.58019
[6] M. Kashiwara, I. Oshima, System of differential equations with regular singularities and their boundary value problem.Ann of Math. 106 (1977), 145–200. · Zbl 0358.35073
[7] M. Kashiwara, P. Schapira, Micro-Hyperbolic systems.Act Math. 142 (1979), 1–56. · Zbl 0413.35049
[8] M. Kashiwara, T. Kawai, On holonomic systems of micro-differential equations III. (Preprint). · Zbl 0361.35064
[9] J. Hubbard, Transversalité. Séminaire de l’Ecole Normale Supérieure (1973).Astérisque 16 (1974), 33–34.
[10] B. Malgrange, Sur les points singuliers réguliers des équations différentielles.Enseignement Math. 20 (1974), 147–176. · Zbl 0299.34011
[11] Z. Mebkhout, Cohomologie locale d’une hypersurface. In fonctions de plusieurs variables complexes III. Lecture Notes in Math. no 670, Berlin-Heidelberg-New York, Springer (1977).
[12] Z. Mebkhout, Local cohomology of analytic spaces.Publ. R.I.M.S. Kyoto Univers.12 suppl. (1977), 247–256. · Zbl 0372.32007
[13] Z. Mebkhout, Théorèmes de dualité pour lesD x -modules cohérents.C.R. Acad. Sc. Paris 285 (1977), 785–787. · Zbl 0409.32006
[14] Z. Mebkhout, Cohomologie locale des espaces analytiques complexes.Thèse de Doctorat d’Etat, Université de Paris VII, 126 pages (Fév. 1979). · Zbl 0455.32006
[15] Z. Mebkhout, Sur le problème de Hilbert-Riemann.C.R. Acad. Sc. Paris 290 (1980), 415–417.
[16] M. Sato, T. Kawai, M. Kashiwara,Micro-fonctions and Pseudo differential equations. Lecture Notes in Math. no 287; 265–529. Berlin-Heidelberg-New York, Springer (1973). · Zbl 0277.46039
[17] J. P. Ramis, Variations sur le thème GAGA, Séminaire Lelong. Lecture Notes in Math. no 694. Berlin-Heidelberg-New York, Springer (1978).
[18] A. R. P. van den Essen, Fuchsion modules. (Thesis, 1979, Katholieke Universiteit Nymegen, The Netherlands).
[19] J. L. Verdier, Catégories dérivées Etat 0. In S. G. A. 4 1/2. Lecture Notes In Math. no 569; 262–311. Berlin-Heidelberg-New York, Springer (1977).
[20] J. L. Verdier, Dualité dans la cohomologie des espaces localement compacts.Séminaire Bourbaki, no 300 (1965–66).
[21] J. L. Verdier, Classe d’homologie associée à un cycle. Séminaire de l’Ecole Normale Supérieure.Astérisque 36–37 (1976), 101–151.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.